# SDR FDEA201306151300

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD (WING SIDE) HINGE PIVOT HOLE CORRODED.   REWORKED IAW CMM 57-44-09, REV 76.  FOUND OUT OF LIMITS.  REPAIRED IAW EA 1-5750-T0300831, PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
